Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Provigil

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 09-27-2003, 05:00 AM
Concerned Parent
Guest
 
Posts: n/a
Default Acne

My daughter has been on Provigil for 4 years now for narcolepsy. Recently we have noticed an increase in facial and back acne. Has anyone else experienced this. This a hugh concern for her as a young college student.
Reply With Quote
  #2  
Old 10-12-2005, 05:00 AM
kryan73
Guest
 
Posts: n/a
Default No Subject

I was put on Provigal for fatigue also. I am soooooo glad my doctor recommended it. I did have headaches & stiffness in my neck at the beginning but after awhile it goes away. I would definately recommend it IF you can get through the headaches. Years ago there used to be stimulants that sold at gas stations to help keep awake awhile driving(like a cheap grade of white cross) That's the type of headache you get. Give it a try. I have lost weight also since I can stay more active these days. I had gained 65lbs from fatigue over the past few years. Even though it's only 10lbs I lost for now, it feels good to walk down the street with a bounce in my step again.
Reply With Quote
  #3  
Old 12-02-2005, 06:00 AM
Unregistered
Guest
 
Posts: n/a
Default No Subject

I was researching provigil on the net because I just started taking it about 2 months ago. Never before have I had a problem with acne but since the start of this drug I had a break-out on my back. I saw that your daughter had the same problem. I am 21 years old... whatever happened with it?
Reply With Quote
  #4  
Old 12-03-2005, 06:00 AM
Dave
Guest
 
Posts: n/a
Default No Subject

This is probably caused by it's affect on her birth control pill. Since there is a known direct affect between the two. She can probably find some relief by switching birth control pill, and she should NOT be relying on the BCP alone for contreception while on Provigil.
Reply With Quote
  #5  
Old 05-12-2008, 06:53 PM
Angie
Guest
 
Posts: n/a
Default Provigil and acne

I have been off and on Provigil, and when I start taking it, within hours I get a new pimple. I think it increases testosterone because oil production increases as well as the other effects of testosterone. I have no idea what to do about the acne because the drug works for everything else, but I can't deny this one side effect. I wouldn't listen to people who say that Provigil isn't causing this effect.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
yasmin & acne Lisa Yasmin 13 11-08-2007 08:24 PM
acne c.c. Actonel 1 09-12-2007 02:39 PM
cystic like acne polly Elidel 2 12-03-2005 06:00 AM
Yasmin and acne Helen Yasmin 0 12-02-2005 06:00 AM
Terrible Acne Mel Ortho Evra 1 10-12-2005 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 07:54 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2019, vBulletin Solutions, Inc.